# SDR ASOA200801522

- Difficulty date: November 16, 2008
- Submitted: November 24, 2008
- Operation: Air carrier
- Aircraft: N713EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10081
- Aircraft time: 15,048 hours, 9,950 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 708-761
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDEWALL SEAT RAILS HAVE SCATTERED CORROSION BETWEEN FS 708.00 TO FS 761.00.  BLENDED CORROSION IAW SRM 53-31-49.  EXCEED ALLOWABLE LIMITS.  REMOVED AND REPLACED SEAT TRACK IAW AMM 53-00-49.
